# SDR SIMA20160817001

- Difficulty date: August 17, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 30,124 hours, 25,748 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 8166041
- Part serial: 200103406
- Condition: Failed
- Location: Nr 2 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 A/C PACK CIRCUIT BREAKER TRIPPED DURING CLIMB OUT, AROUND 10000FT.  NR 2 VALVE PRESSURE REGULATOR AND SHUTOFF VALVES REPLACED IAW AMM 21-51-01 OPS CHECKED GOOD.
